| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 4-6mm amplatzer duct occluder was selected for implant.During procedure, the aortic retention disc with the central waist and the pulmonary retention disc "were not aligning" during deployment; "both disc are not aligning symmetrically to each other." a new 5-6mm amplatzer duct occluder was then selected; however, the same issue occurred.No interaction with cardiac structures occurred during deployment and no angulation or kink was noticed with the delivery system.The patient remained hemodynamically stable throughout the procedure.A delay in procedure was reported with no hemodynamic compromise.Ultimately, a non-abbott device was successfully implanted.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional and dimensional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.